# SDR BJG2003F00000

- Difficulty date: January 13, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N6450N
- Make and model: Cessna 210F
- Aircraft serial: 21058801
- Engine: Cont IO520*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 12114224
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DURING ANNUAL INSPECTION.  THIS DOUBLER IS AFT OF MAIN GEAR LEG AS STA68.33.  PART OF LANDING GEAR SUPPORT STRUCTURE.
